# SDR CALA2024012400220

- Difficulty date: December 11, 2023
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 100,088 hours, 17,774 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 131W11514103
- Condition: Damaged
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - EA 5100-02345 REV E OP19, CAB - L4 DOOR EXT SKIN DOUBLER FOUND AT AFT LOWER CORNER WITH NO REPAIR RECORD FOUND. TRANSFER REF NR HX WO.2571459 . EA5100-02345 REV E OP19 CAB - L4 DR EXT SKIN DOUBLER AT AFT LWR CORNER WITH NO REPAIR RECORD. THE LOCATION REPAIRED IAW SRM52-10-01-2R-8 REPAIR 8.
